# SDR FDEA202301060042

- Difficulty date: January 6, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 90,257 hours, 19,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron Splice
- Part number: AEA76531
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-70, X   48 LONGERON SPLICE FITTING   FOUND WITH CORROTION. LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-70, X  48 CORRODED LONGERON   SPLICE FITTING REMOVED AND REPLACED AS PER MD-11 SRM 51-33-01-0G. LONGERON SPLICE   FABRICATED AS PER DOUGLAS DRAWING AEA 7653 REVISION C. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.  ORIG SUB DATE:  1/9/2023
